# SDR REXA201000030

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 14,574 hours, 12,266 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM FAYETTEVILLE, AR. WITH NO ABNORMAL FLIGHT CONDITIONS, RECEIVED THE L REV UNLOCKED CAUTION MSG W/ ASSOCIATED REV ICON AND EMR STOW SWITCH LIGHT.  TREATED THE MESSAGE AS FACT AND COMPLETED THE QRH.  MEMPHIS, BASED ON ALTITUDE AND TIME REQUIRED TO PREPARE FOR THE LANDING, WAS NEAREST SUITABLE AIRPORT.  ACFT LANDED UNEVENTFULLY AND DISMISSED CFR.  NO FURTHER INCIDENT OCCURRED.  MAINTENANCE TOOK ASSUMED THE AIRCRAFT AFTER ARRIVING AT THE GATE.
